arrow-right cart chevron-down chevron-left chevron-right chevron-up close menu minus play plus search share user email pinterest facebook instagram snapchat tumblr twitter vimeo youtube subscribe dogecoin dwolla forbrugsforeningen litecoin amazon_payments american_express bitcoin cirrus discover fancy interac jcb master paypal stripe visa diners_club dankort maestro trash

Questions & Answers

Hypertension and Prana2 drops

by HelloMD

2 years ago


Questions & Answers

Hypertension and Prana2 drops

by HelloMD

2 years ago


I want to know if hypertension medications can be substituted for prana bionutrients medicinals. Once the pressure is normal again. Which mine is on the normal level again. My primary care physiciann is telling me that athenolol 50mg at nite and lissinophil 5 mg morning are not responsible for my dizziness but rather prana 2. My struggle.


Answers


Answer - Doctor Sharon Olson

I am confused by your question. Are you taking atenolol, Lisinopril and prana2 together? Did you wean off atenolol and lisinopril after you started prana2 and your blood pressure went to normal? If you are not taking atenolol and lisinopril, they can't be responsible for your dizziness. If you are taking all three medications together you maybe dropping your blood pressure too low causing the dizziness. Prana2 to be CBD: THC in a 3:1 ratio, so the THC could be causing some postural hypotension problems but that isn't necessarily a reason to go off of it if it has helped your blood pressure but you could try using a much higher CBD product and consider dropping the lisinopril as long as your doctor is aware of what you are doing. The CBD appears to help maintain a normal blood pressure but further clinical research studies must be done.. If you tend to be anxious or stressed you may find that cannabis, especially CBD, has the potential to be more beneficial than the blood pressure medication alone.


Shopping Cart